Alert archive / North Carolina / Tornado Warnings in 2005
Tornado Warning 8, NWS Raleigh, NC
NWS Raleigh, NC issued this tornado warning at Jul 7, 2005, 5:02 PM EDT for Guilford County, North Carolina. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2005, 5:02 PM EDT (21:02 UTC)
- Expired
- Jul 7, 2005, 5:32 PM EDT
- In force
- 30 min
- Issued by
- NWS Raleigh, NC
- Area
- Counties, with a storm outline in the text
County Guilford County, NC
The radar
The Roanoke radar (KFCX), 100 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 3:45 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 9.0 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 309 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 1315 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS52 KRAH 072102 TORRAH NCC081-072145- /O.NEW.KRAH.TO.W.0008.050707T2102Z-050707T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE RALEIGH NC 502 PM EDT THU JUL 7 2005 THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A * TORNADO WARNING FOR... NORTHWESTERN GUILFORD COUNTY IN CENTRAL NORTH CAROLINA * UNTIL 545 PM EDT * AT 457 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A TORNADO 5 MILES SOUTHWEST OF COLFAX...OR ABOUT 12 MILES EAST OF WINSTON-SALEM. MOVING NORTHEAST AT 25 MPH. * THE TORNADO WILL BE NEAR... OAK RIDGE AROUND 520 PM... SUMMERFIELD AND STOKESDALE AROUND 525 PM... THE SAFEST PLACE TO BE DURING A TORNADO IS ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS AND EXTERIOR WALLS. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN RALEIGH. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM THURSDAY EVENING FOR CENTRAL NORTH CAROLINA. LAT...LON 3615 8003 3601 8004 3624 7974 3625 8002 $$ DGS
2 follow-up statements
000 WWUS52 KRAH 072113 SVSRAH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 512 PM EDT THU JUL 7 2005 NCC081-072145- /O.CON.KRAH.TO.W.0008.000000T0000Z-050707T2145Z/ GUILFORD NC- 512 PM EDT THU JUL 7 2005 ...A TORNADO WARNING CONTINUES UNTIL 545 PM EDT FOR NORTHWESTERN GUILFORD COUNTY... AT 508 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD AT HIGHWAY 68 AND 421 NEAR THE PTI AIRPORT. THIS FUNNEL CLOUD WAS MOVING NORTHEAST AT 30 MPH. THE TORNADO WILL BE NEAR... SUMMERFIELD AND STOKESDALE BY 520 PM EDT HILLSDALE BY 525 PM EDT THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING FOR CENTRAL NORTH CAROLINA. LAT...LON 3615 8003 3601 8004 3624 7974 3625 8002 $$ DGS
000 WWUS52 KRAH 072132 SVSRAH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 532 PM EDT THU JUL 7 2005 NCC081-072142- /O.CAN.KRAH.TO.W.0008.000000T0000Z-050707T2145Z/ GUILFORD NC- 532 PM EDT THU JUL 7 2005 ...THE TORNADO WARNING FOR NORTHWESTERN GUILFORD COUNTY IS CANCELLED... THE STORM HAS WEAKENED AND IS MOVING OUT OF THE COUNTY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING FOR CENTRAL NORTH CAROLINA. LAT...LON 3615 8003 3601 8004 3624 7974 3625 8002 $$ DGS
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this tornado warning went out at Jul 7, 3:44 PM EDT, 1 hour 18 minutes earlier.
Area forecast discussion, Jul 7, 3:44 PM EDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE RALEIGH NC 344 PM EDT THU JUL 7 2005 .SHORT TERM (REST OF THIS AFTERNOON)... NEW TORNADO WATCH FORTHCOMING TO INCLUDE COUNTIES OF FORMER TORNADO WATCH IN ADDITION TO ANSON AND WAKE COUNTIES. THE WATCH SHOULD BE IN EFFECT UNTIL 10 PM. ZONE FORECASTS WILL BE SLIGHTLY DELAYED TO ACCOUNT FOR THE NEW WATCH. && .PREVIOUS DISCUSSION... (ISSUED 315 PM EDT THU JUL 7 2005) SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)... PLAN TO CONTINUE FLOOD WATCH AS IS THROUGH THE EARLY PART OF THE NIGHT AND JUST AFTER MIDNIGHT. MSAS AGREEING WITH THE GFS FORECAST OF INCREASING THETA-E ONGOING OVER THE FAR WESTERN ZONES...AHEAD OF BAND OF HEAVY SHOWERS MOVING SLOWLY EAST INTO THAT AREA. COMBINED WITH LOW-LEVEL CONVERGENCE...STRONG UVV...HIGH K INDICES...AND GOOD INFLOW INTO THE SYSTEM FROM THE SOUTH...APPEARS PRUDENT TO CONTINUE THE FLOOD WATCH DESPITE THE FACT THAT...FOR MOST OF THE DAY UNTIL RECENTLY...MANY OF THE AREAS IN THE WATCH HAVE BEEN DRY. THAT COULD CHANGE QUICKLY GIVEN EXPECTED RAINFALL RATES THROUGH THE EVENING. REFERENCE SATELLITE PRECIP ESTIMATES FROM NESDIS. IN ADDITION TO THE FLOOD THREAT...UNSTABLE AIR MASS IN PLACE WITH LIFTED INDICES FROM -4C TO -6C. WITH AVAILABLE HELICITY AND CONVERGENCE ALONG A SURFACE BOUNDARY OVER NORTHERN ZONES...TORNADIC POTENTIAL REMAINS AS PER TORNADO WATCHES ALREADY ISSUED FOR PARTS OF CENTRAL NORTH CAROLINA. IMPRESSIVE THAT CONVECTIVE BANDS EXTEND INTO NORTH CAROLINA ALL THE WAY FROM NORTHERN FLORIDA. ALTHOUGH SOMEWHAT DIFFERENT ON SOME OF THE DETAILS...BOTH THE NAM AND THE GFS GENERALLY AGREE ON CONSIDERABLE MOISTURE AND LIFT THIS EVENING WANING LATE TONIGHT. HELD ON TO A RESIDUAL CHANCE LATE AS THE REMNANTS OF CINDY MOVE NORTHEAST AND A WEAK SURFACE TROUGH REMAINS BEHIND...BUT GFS MODEL SOUNDINGS GROW INCREASINGLY STABLE LATE TONIGHT AND AS THE LATE NIGHT HOURS APPROACH ANY REMAINING SHOWERS SHOULD GENERALLY BE CONFINED TO EASTERNMOST ZONES. FOR FRIDAY AFTERNOON...STRONGEST 850MB WINDS ARE CONFINED TO THE COAST AND THE HIGHER MOISTURE AND LIFT ARE OVER THE COASTAL PLAIN. MODEL SOUNDINGS SHOW A SURFACE TROUGH LINGERING MAINLY OVER EASTERN PARTS OF THE FORECAST AREA...AND GFS MODEL SOUNDINGS SHOW AVAILABLE INSTABILITY AND LIFT PREVAILING IN EASTERN ZONES...AND EAST FROM THERE. OPTED TO CONFINE SLIGHT CHANCE OR CHANCE POPS FRIDAY AFTERNOON CENTRAL AND EAST. NAM AND GFS START TO DIVERGE MORE AND MORE BEYOND FRIDAY NIGHT AS DENNIS ENCROACHES ON FLORIDA AND THE GULF. BASED ON ITS BETTER TRACK RECORD OF LATE...GENERALLY FOLLOWED THE GFS. AXIS OF LIFT AND MOISTURE LIE JUST SOUTH OF THE FORECAST AREA OVERNIGHT FRIDAY...AND CONTINUES JUST SOUTH OF THE FORECAST AREA OR INTO SOUTHERN ZONES SATURDAY. GFS MODEL SOUNDINGS TEND TO BE DRY AND STABLE...BUT WILL HAVE A SLIGHT CHANCE OF SHOWERS OR THUNDERSTORMS SOUTH ON SATURDAY... INCREASING TO A CHANCE SUNDAY EXCEPT SLIGHT CHANCE AT BEST OVER THE NORTHEAST ZONES WHERE SUBSIDENCE IS FORECAST TO BE THE RULE THROUGH SUNDAY NIGHT. PLAN TO ISSUE ZONE FORECASTS RIGHT AROUND 4 PM TO APPROPRIATELY HANDLE EARLIEST TORNADO WATCH...SCHEDULED TO EXPIRE THEN. LONG TERM (MONDAY THROUGH THURSDAY)... OVERALL...NO SIGNIFICANT CHANGES TO THE EXTENDED FROM PREVIOUS FORECAST OTHER THAN MINOR ADJUSTMENTS TO POPS. HOWEVER...VERY UNCERTAIN EXTENDED PERIOD BASED THE UNCERTAINTY IN THE TRACK DENNIS WILL TAKE. LATEST OFFICIAL TRACK SHIFTED DENNIS JUST SLIGHTLY TO THE EAST...BRINGING IT THROUGH EASTERN MS AND EVENTUALLY INTO THE MID MS VALLEY. IF THIS HOLDS TRUE...WE WILL BE SANDWICHED BETWEEN DENNIS AND A STRONG UPPER LOW OFF OF NEW ENGLAND...WITH A SLIGHTLY WEAKER UPPER RIDGE RESULTING IN LESS SUBSIDENCE TO CAP THE AREA. A WARM FRONT IS PROGGED TO MOVE NORTH ACROSS THE AREA MONDAY AND... DEPENDING ON WHAT DENNIS DOES...WILL STALL NORTH OF THE AREA FOR MOST OF THE REMAINDER OF THE PERIOD. RESULTING STRONG AND MOIST SOUTHERLY FLOW WILL NECESSITATE POPS THROUGH MOST OF THE PERIOD...BUT GIVEN UNCERTAINTY...WILL KEEP POPS SLIGHT TO LOW CHANCE FOR NOW. IT IS TOO EARLY TO TELL AND WILL HAVE TO WATCH THE PROGRESSION OF THE SYSTEM...BUT VEERING PROFILES WITH DECENT SPEED SHEER AND BOUNDARY LAYER CONVERGENCE TUESDAY AND WEDNESDAY MAY BE CAUSE FOR CONCERN IF CURRENT PROGS TURN OUT TO HAVE MERIT. TEMPERATURES REMAIN NEAR GUIDANCE...NEAR NORMAL FOR THE PERIOD. AVIATION... SCT TO BKN CLOUDS TWENTY-FIVE HUNDRED TO FOUR THOUSAND FEET. CONDITIONS WILL LOWER IN SCATTERED SHOWERS AND TSTMS THROUGH MIDNIGHT...ESPECIALLY ALONG A BOUNDARY ACROSS THE NORTHERN PORTION OF THE CWA. THREAT OF PRECIPITATION SHOULD GRADUALLY TAPER OFF OVERNIGHT WITH THE LOSS OF DAYTIME HEATING AND THE BOUNDARY MOVING NORTH. CEILINGS LOWERING AOB ONE THOUSAND FEET AND VSBY AOB 3 MILES IN STRATUS AND FOG 08/08-13Z. WINDS SHIFTING TO SOUTHEAST AT 10 KTS THROUGH THE REST OF THE AFTERNOON...EXCEPT HIGHER IN TSTMS...AFTER 08/10Z WINDS SOUTHWEST AROUND 10 KTS. && .RAH WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH FOR NCZ007-021>023-038-039-073-074-083 UNTIL 2 AM FRIDAY. TORNADO WATCH FOR NCZ007-008-021>025-038>040-073-074 UNTIL 4 PM THURSDAY. TORNADO WATCH FOR NCZ009>011-026>028 UNTIL 10 PM THURSDAY. && SHORT TERM...DJF
Hazardous weather outlook, Jul 7, 5:49 AM EDT, 11 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 549 AM EDT THU JUL 7 2005 NCZ007>011-021>028-038>043-073>078-083>086-088-089-081000- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 549 AM EDT THU JUL 7 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT... REMNANTS OF TROPICAL STORM CINDY ARE EXPECTED TO CROSS CENTRAL NORTH CAROLINA TODAY. ASSOCIATED BANDS OF HEAVY RAIN MAY RESULT IN LOCALIZED FLOODING OF CREEKS AND STREAMS AND URBAN DRAINAGES... PARTICULARLY NORTHWEST INCLUDING THE TRIAD AREA...LATER TODAY AND EARLY TONIGHT. A FLOOD WATCH IS IN EFFECT FROM 11 AM THIS MORNING UNTIL 2 AM TONIGHT FOR THE WESTERN PIEDMONT. THERE IS ALSO A RISK OF ISOLATED TORNADOES FROM THUNDERSTORMS THIS AFTERNOON AND EVENING THROUGHOUT CENTRAL NC. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER NETWORK ACTIVATION MAY BE NEEDED AFTER 11 AM TODAY UNTIL EARLY TONIGHT. RFG
In the hours before
Special weather statement, Jul 7, 1:51 PM EDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 151 PM EDT THU JUL 7 2005 NCZ021-071845- FORSYTH- 151 PM EDT THU JUL 7 2005 ...STRONG SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS FORSYTH COUNTY THROUGH 245 PM EDT... AT 151 PM EDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAIN NEAR STATESVILLE ...MOVING NORTHEAST AT 35 MPH. THESE STRONG THUNDERSTORMS WILL MOVE ACROSS CLEMMONS...WINSTON-SALEM...PFAFFTOWN AND TOBACCOVILLE BETWEEN 230 PM AND 300 PM. GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. THESE GUSTY WINDS COULD RESULT IN A FEW DOWNED TREES. THESE THUNDERSTORMS ARE PRODUCING AN EXCESSIVE AMOUNT OF DEADLY LIGHTNING. SEEK SHELTER INDOORS AND STAY AWAY FROM THE WINDOWS. DO NOT USE THE TELEPHONE UNLESS IT IS AN EMERGENCY. IF YOU CANNOT SEEK SHELTER INDOORS AUTOMOBILES CAN PROVIDE ADEQUATE SHELTER. VERY HEAVY RAIN WITH RAINFALL AMOUNTS EXCEEDING ONE INCH DURING THE NEXT HOUR CAN BE EXPECTED IN THESE AREAS. MOTORISTS SHOULD DRIVE WITH CAUTION TO AVOID HYDROPLANING. MINOR FLOODING OF LOW LYING AREAS... CREEKS...STEAMS AND SOME ROADS CAN BE EXPECTED. 04
Local storm report, Jul 7, 3:47 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
347 PM EDT THU JUL 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM TORNADO 5 NE CONCORD 36.50N 79.00W
07/07/2005 PERSON NC LAW ENFORCEMENT
TORNADO ON GROUND NEAR CITY LAKE IN CEFFO.
&&
ORROCKLocal storm report, Jul 7, 3:54 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
354 PM EDT THU JUL 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG LEWISVILLE 36.09N 80.40W
07/07/2005 FORSYTH NC PUBLIC
NC DOT REPORTED NUMEROUS TREES DOWN IN THE WESTERN PART
OF THE COUNTY.
&&
MWSLocal storm report, Jul 7, 3:57 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE RALEIGH NC
357 PM EDT THU JUL 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG TOBACCOVILLE 36.23N 80.35W
07/07/2005 FORSYTH NC LAW ENFORCEMENT
NUMEROUS TREES REPORTED DOWN ALONG NC-67 IN TOBACCOVILLE.
&&
PWBLocal storm report, Jul 7, 4:07 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
407 PM EDT THU JUL 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TORNADO RURAL HALL 36.23N 80.29W
07/07/2005 FORSYTH NC LAW ENFORCEMENT
TORNADO REPORTED BY EMS AND LAW ENFORCEMENT AT HIGHWAY 52
AND WESTINGHOUSE ROAD.
&&
ORROCKSpecial weather statement, Jul 7, 4:13 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 413 PM EDT THU JUL 7 2005 NCZ073-074-083-084-072200- STANLY-MONTGOMERY-ANSON-RICHMOND- INCLUDING THE CITIES OF...ALBEMARLE...TROY...WADESBORO... ROCKINGHAM 413 PM EDT THU JUL 7 2005 ...STRONG THUNDERSTORMS MOVING TOWARD TEH SOUTHERN PIEDMONT OF CENTRAL NOIRTH CAROLINA... SCATTERED STRONG THUNDERSTORMS WILL MOVE INTO SECTIONS OF STANLY...ANSON...MONTGOMERY AND RICHMOND COUNTIES BETWEEN 430 AND 6 PM. A FEW OF THE STORMS MAY BE SEVERE PRODUCING DAMAGING WIND GUSTS. IN ADDITION...THE STORMS WILL PRODUCE FREQUENT LIGHTNING STRIKES AND VERY HEAVY RAINFALL. RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES IS POSSIBLE IN LESS THAN AN HOUR. THIS WILL RESULT IN BRIEF FLOODING OF STREETS AND POOR DRAINAGE AREAS. PEOPLE IN THE SOUTHERN PIEDMONT NEED TO REMAIN ALERT FOR RAPDILY CHANGING WEATHER CONDITIONS THROUGH 6 PM. BE READY TO TAKE QUICK ACTION IF A WARNING ISSUED FOR YOUR LOCATION.
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 1:41 PM EDT | Severe Thunderstorm Warning | RAH | Davidson | 34 min |
| Jul 7, 1:45 PM EDT | Severe Thunderstorm Warning | RAH | Warren | 30 min |
| Jul 7, 2:37 PM EDT | Severe Thunderstorm Warning | RAH | Forsyth | 38 min |
| Jul 7, 3:00 PM EDT | Tornado Warning | RAH | Forsyth | 15 min |
| Jul 7, 3:22 PM EDT | Tornado Warning | RAH | Forsyth | 23 min |
| Jul 7, 3:23 PM EDT | Tornado Warning | RAH | Person | 40 min |
| Jul 7, 3:49 PM EDT | Flash Flood Warning | RAH | Forsyth | 116 min |
| Jul 7, 4:43 PM EDT | Tornado Warning | RAH | Vance | 19 min |
| Jul 7, 5:26 PM EDT | Tornado Warning | RAH | Montgomery, Randolph | 49 min |
| Jul 7, 5:46 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Richmond | 37 min |
| Jul 7, 5:57 PM EDT | Severe Thunderstorm Warning | RAH | Montgomery | 48 min |
| Jul 7, 6:18 PM EDT | Severe Thunderstorm Warning | RAH | Warren | 27 min |
| Jul 7, 6:38 PM EDT | Severe Thunderstorm Warning | RAH | Moore | 37 min |
| Jul 7, 7:04 PM EDT | Severe Thunderstorm Warning | RAH | Chatham | 50 min |
| Jul 7, 7:15 PM EDT | Severe Thunderstorm Warning | RAH | Lee | 36 min |
Nearby
Tornado Warnings in North Carolina, 2005Every tornado warning in 2005Tornadoes in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.